Two new theorem on mappings uniformly continuous and convex with applications to quadrature rules and means


Ozdemir M. E. , Kirmaci U.

APPLIED MATHEMATICS AND COMPUTATION, vol.143, pp.269-274, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 143
  • Publication Date: 2003
  • Doi Number: 10.1016/s0096-3003(02)00359-4
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.269-274

Abstract

An interesting connection exists between convex functions and uniformly continuous functions. This linkage leads to some interesting functional inequalities over the open interval which works well in quadrature rules and means. In this paper, we establish two new theorem which connect the Hermite-Hadamard type functions. (C) 2002 Elsevier Science Inc. All rights reserved.